Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why am i getting delayed periods with cramps ?

I am 16 years old. Lately my period has been very different. So I have been tracking it on a calender. Lately I am haveing a period that ll last for 6-8 days 3x a month well I started my period on the 28th of jan and its now feb 10 12 days on my period. And I am having severe pain in that area[like where you get cramps except its hurting worse than regualr cramps] Is this normal. My mom made a doctor appoint but they cant get me in until march. I m getting worried. So is this normal or should I go to the E.R? Please help Additional Details Dates of period- December 22- Jan 1 Jan 6- Jan 14 Jan 28-feb 10 [still have it]
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Welcome to HealthcareMagic forum.
You are having hormonal disturbance which is causing so frequent cycles.Since you are bleeding for last 12 days, it is best to get a good treatment even if it means going to ER. Or you can take oral contraceptive pills for 3-4months to regularize your periods.
Dr. Rakhi Tayal
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor